| Catalog Number |
07005717190 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable ldl-cholesterol plus 2nd generation results for 1 patient sample on a cobas 6000 c 501 (ul) v module, serial number (b)(4).The direct ldl result was 204.2 mg/dl and the total cholesterol result was 131 mg/dl.The physician questioned the result due to the results not meeting the clinical picture of the patient.The patient's doctor manually calculated the ldl using the friedewald formula and the calculated ldl result was 58 mg/dl.This result was considered to be correct.The sample tests were repeated on (b)(6) 2022 and similar results were observed.Numerical result values for the repeated results were not provided.
Additional Manufacturer Narrative
The sample was discarded, and could not be returned for investigation.The field service representative performed hardware and precision checks.He checked the gear pump pressure and rinse mechanism volumes.All controls were acceptable and the system is performing within specification.The alarm trace showed sample short and abnormal aspiration alarms, indicating poor sample quality.The investigation determined the issue to be consistent with an interferent within the patient sample.